# SDR RRXA9600010

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951R
- Make and model: Doug DC-8-63
- Aircraft serial: 46092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 0080004002
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KDAY - FLIGHT 212 - AFTER GEAR RETRACTION THE DOOR NOT LATCHED LIGHT AND THE RIGHT ALTERNATE GEAR DOOR LIGHT REMAINED ILLUMINATED.  GEAR UPLATCH FAILURE PROCEDURE WAS ACCOMPLISHED.  NO HELP WITH SEVERAL GEAR CYCLES.  MAINTENANCE PERFORMED AN ALTERNATE GEAR DOOR CHECK AND GEAR SWING, NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND GEAR DOOR PROX SWITCH, PROXIMITY UNIT AND GREASED THE GEAR UPLATCH MECHANISM AS A PRECAUTION.  (M)
